Perron Complements of Strictly Generalized Doubly Diagonally Dominant Matrices
Year: 2010
Journal of Information and Computing Science, Vol. 5 (2010), Iss. 4 : pp. 261–270
Abstract
As is known, Meyer introduced the concept of the Perron complements of nonnegative irreducible matrices. In addition, the Schur complements of generalized doubly diagonally dominant matrices were introduced by Liu etal. [Linear Algebra Appl., 378(2004): 231-244]. In this paper, properties of the Perron complement of strictly generalized doubly diagonally dominate matrices are presented.
Journal Article Details
Publisher Name: Global Science Press
Language: English
DOI: https://doi.org/2024-JICS-22700
Journal of Information and Computing Science, Vol. 5 (2010), Iss. 4 : pp. 261–270
Published online: 2010-01
AMS Subject Headings:
Copyright: COPYRIGHT: © Global Science Press
Pages: 10